Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 8 found articles
 
 
  An asymptotic simultaneous diagonalization procedure for pattern recognition
 
 
Title: An asymptotic simultaneous diagonalization procedure for pattern recognition
Author: Capon, Jack
Appeared in: Information and control
Paging: Volume 8 (1965) nr. 3 pages 18 p.
Year: 1965
Contents:
Publisher: Academic Press, Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands